# SDR DL76G090176

- Difficulty date: February 7, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 54,885 hours, 9,533 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 3964621
- Part serial: DL20
- Condition: Unserviceable
- Location: Rt Pack Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK WOULD NOT COME ON AFTER 2ND ENG START.  CYCLED BLEEDS AND N-19 N-20 PER MTC NO IMPROVEMENT.  REMOVED AND REPLACED FLOW CONTROL VALVE.  OPS OK PER AMM.
